English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Correction to scaling exponent for the two-dimensional self-avoiding walk

Lyklema, J., & Kremer, K. (1985). Correction to scaling exponent for the two-dimensional self-avoiding walk. Physical Review B, 31(5), 3182-3184. doi:10.1103/PhysRevB.31.3182.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lyklema, J.W., Author
Kremer, Kurt1, Author           
Affiliations:
1EXXON ReS & Engn Co, Corp Res Sci Labs, Annandale, NJ, USA, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1985
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: A1985ACT3900094
DOI: 10.1103/PhysRevB.31.3182
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review B
  Abbreviation : Phys. Rev. B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, NY : American Physical Society
Pages: - Volume / Issue: 31 (5) Sequence Number: - Start / End Page: 3182 - 3184 Identifier: ISSN: 1098-0121
CoNE: https://pure.mpg.de/cone/journals/resource/954925225008